Aa
A
A
A
Close
Addiction: Substance Abuse Community
32.1k Members
Avatar universal

Acid overflow!

I'm on day 10 of withdrawling off percocet and I can't stop filling up with this uncomfortable stomach acid... Green and yellow. I've tried Prilosec,tums, and drinking tons of water. What should I do? Also what food do you suggest I try eating?
6 Responses
464044 tn?1343705643
Sorry, wish I could help, but idk. This will put your question back at the top. Hopefully someone is still awake and can answer you.
495284 tn?1333897642
COMMUNITY LEADER
I took Zantac as that works rather quickly on a sour tummy.  Stay away from caffeine right now.  Sometimes chocolate will upset it too.  I ate very bland foods, rice chicken pudding toast etc.

Congrats on 10 days!!  That is great~
Avatar universal
Thanks ! Gonna try nibbling on rice this morning :]
Avatar universal
Stomach problems were also my biggest problem when I quit percocets. I was taking 16 10/325's per day for 13 years. My stomach issues didn't ease till day 45. I tried everything too....my doctor said stomach problems are worst with percs, and also depends on how long you have been taking them. I still have issues (not as bad but they do still flare up) and I am on day 79. Good luck, congrats on your decision to quit the percs!!!
2122807 tn?1560623306
congrats on day 10!!!
You are ready to hit milestones soon. My stomach was funky for two weeks. Best thing is to keep food in it, if you can't, drink Ensure.

If you do take zantac etc. be careful not to eat anything that may be spoiled, including any raw fish like sushi. (lowered stomach acid stops the body from killing some bacteria)

This symptom will go soon. I saw someone post that it took a while, but that is not the norm I don't think. Anohter week and you will be feeling much better!

hugs,
Lily
Avatar universal
I have been visiting the emergency room so much the past 3 weeks. I was reassured by a doctor a week ago that my stomach problems after 2 weeks, aren't withdrawals anymore. So now I'm back to trying to figure out what's causing this horrible cyclic vomiting syndrome. My episodes aren't as bad as they used to be now that I got all that Percocet out of my system. But dealing with this without opiates makes it really hard to tame the pain that's making me throw up so much. Today was a bad day. I threw up everything I ate.
Have an Answer?
Top Addiction Answerers
495284 tn?1333897642
City of Dominatrix, MN
Avatar universal
phoenix, AZ
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Is treating glaucoma with marijuana all hype, or can hemp actually help?
If you think marijuana has no ill effects on your health, this article from Missouri Medicine may make you think again.
Julia Aharonov, DO, reveals the quickest way to beat drug withdrawal.
Tricks to help you quit for good.
A list of national and international resources and hotlines to help connect you to needed health and medical services.
Here’s how your baby’s growing in your body each week.